CareLit Fachartikel

Annular Migratory Rash In a Newborn Related to Prostaglandin E1 Infusion: A Case Report

Buse Önen Ocak, Refika Sirma Dokuzboy, Hayriye Gözde Kanmaz Kutman · Zeitschrift für Geburtshilfe und Neonatologie · 2025 · Heft 05 · S. 373-375

Dokument
956488
CareLit-ID
Jahr
2025
Publikation
PDF
nein
Metadaten
DOI
ja
zitierfähig

Bibliografische Angaben

Zeitschrift
Zeitschrift für Geburtshilfe und Neonatologie
Autor:innen
Buse Önen Ocak, Refika Sirma Dokuzboy, Hayriye Gözde Kanmaz Kutman
Ausgabe
Heft 05 / 2025
Jahrgang 229
Seiten
373-375
Erschienen: 2025-10-01 00:00:00
ISSN
0948-2393

Zusammenfassung

AbstractProstaglandin E1 (PGE1, alprostadil) is essential in managing ductus-dependent congenital heart defects (CHD) in neonates. Although its common adverse effects are well documented, dermatologic manifestations remain rare and underrecognized. We report a term male neonate with a prenatal diagnosis of complex critical CHD who required PGE1 infusion and subsequently developed an annular migratory rash on the third postnatal day. The rash resolved within minutes of PGE1 dose reduction but recurred upon dose escalation, strongly suggesting a causal link. Following surgical palliation and discontinuation of PGE…

Schlagworte

Congenital Heart Disease Prostaglandin E1 Newborn Migratory Rash Side effect Zeitschrift für Geburtshilfe und Neonatologie